Vol. 49, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Round and Pfister forms over R(t)

John Sollion Hsia and Robert Paul Johnson

Vol. 49 (1973), No. 1, 101–108
Abstract

An anisotropic quadratic form ϕ is called round if ϕwhenever ϕ represents a0. All round forms over R(t) are completely determined. Connections with Pfister’s strongly multiplicative forms and with the reduced algebraic K-theory groups kn of Milnor are studied.

Mathematical Subject Classification 2000
Primary: 10C05
Secondary: 15A63
Milestones
Received: 14 August 1972
Published: 1 November 1973
Authors
John Sollion Hsia
Robert Paul Johnson